# SDR DALA2025070104941

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 76,764 hours, 36,449 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24730100
- Part serial: M088
- Condition: Damaged
- Location: Zone 700
- Part time: 102,483 hours, 46,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3265 EICAM L/G DOOR NOT CLOSED AFTER T/O MESSAGE CLEARED UP ON ITS OWN, AT ABOUT 3000FT AGL MAINTENACE CONTACTED INITIAL PAR.  COMPLETED INDUCTANCE CHECK OF PROX SENSOR 30GA & 31GA REF A320 AMM 32-31-73-820-008A. R/R PROX SENSOR 30GA AND 31GA REF A320 AMM 32-31-73. COMPLETED STEPS 41) THRUGH 4A (8) AND STEP411) REF TSM 32-31-00-810-859-A (964345). COMPLETED STEPS 4A(9) AND410) REF TSM 32-31-00-810-859-A R/R NLG DOOR UPLOCK ASSY PER A320 AMM 32-31-14.  ADJUCTED L/T NLG FWD DOOR ROD PER A320 AMM 32- 31 OPS CHECK GOOD. NO FAULT NOTED.
